# SDR RRXA98591

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 56122987
- Condition: Corroded
- Location: Bs 9-12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FORWARD PRESSURE WEB WITH CORROSION BETWEEN STA 9 AND 12.  REMOVED DAMAGED AREA, TREATED IAW DC-8 SRM 51-1-8, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05707.
